Bulletin of the American Mathematical Society

Some remarks on the theory of graphs

P. Erdös

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 53, Number 4 (1947), 292-294.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183510596

Mathematical Reviews number (MathSciNet)
MR0019911

Zentralblatt MATH identifier
0032.19203

Citation

Erdös, P. Some remarks on the theory of graphs. Bull. Amer. Math. Soc. 53 (1947), no. 4, 292--294. https://projecteuclid.org/euclid.bams/1183510596


Export citation